Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1671 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 19–37
DOI: 10.2977/prims/1195196595

Published online: 1976-12-31

Analytic Completion and Decomposability Properties In Tubold Domains

J. Bros[1]

(1) CEA Saclay, Gif-Sur-Yvette, France

No abstract available for this article.

No keywords available for this article.

Bros J.: Analytic Completion and Decomposability Properties In Tubold Domains. Publ. Res. Inst. Math. Sci. 12 (1976), 19-37. doi: 10.2977/prims/1195196595